Header

UZH-Logo

Maintenance Infos

Smoothness of linear laminates


Chipot, M; Kinderlehrer, D; Vergara-Caffarelli, G (1986). Smoothness of linear laminates. Archiv for Rational Mechanics and Analysis, 96(1):81-96.

Statistics

Citations

Dimensions.ai Metrics
42 citations in Web of Science®
43 citations in Scopus®
61 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Analysis
Physical Sciences > Mathematics (miscellaneous)
Physical Sciences > Mechanical Engineering
Uncontrolled Keywords:Mechanical Engineering, Mathematics (miscellaneous), Analysis
Language:English
Date:1986
Deposited On:20 Oct 2009 11:24
Last Modified:29 Jul 2020 19:54
Publisher:Springer
ISSN:0003-9527
Additional Information:The original publication is available at www.springerlink.com
OA Status:Closed
Publisher DOI:https://doi.org/10.1007/BF00251414
Related URLs:http://www.ams.org/mathscinet-getitem?mr=853976

Download

Full text not available from this repository.
View at publisher

Get full-text in a library